Illinois Journal of Mathematics

Orders of contact of real and complex subvarieties

John P. D'Angelo

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 26, Issue 1 (1982), 41-51.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046900

Digital Object Identifier
doi:10.1215/ijm/1256046900

Mathematical Reviews number (MathSciNet)
MR638553

Zentralblatt MATH identifier
0459.32006

Subjects
Primary: 32F30
Secondary: 32C25: Analytic subsets and submanifolds

Citation

D'Angelo, John P. Orders of contact of real and complex subvarieties. Illinois J. Math. 26 (1982), no. 1, 41--51. doi:10.1215/ijm/1256046900. https://projecteuclid.org/euclid.ijm/1256046900


Export citation